MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001A0
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our columns ¿ 118001a0 ¿ magnus table column for built-in plate.As stated, during a surgical procedure on a patient in critical condition, the operating table column became inoperative - both the control panel and the remote control were non-functional.The malfunction resulted in the transfer of the patient to another operating room.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or the override panel, leading to inability to position the patient as required, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site name: (b)(6).The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key23617776
Report Number8010652-2025-0000040
Device Sequence Number21095244
Product Code FQO
UDI-Device Identifier04046768031500
UDI-Public(01)04046768031500
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001A0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown